Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is the vaginal infection I have, due to the medication I am taking for chest infection ?

Hi, I am 26 yrs, female, I have lung infection,i have been facing that problem since last 4 months,presently i am talking medicine as following tetra cox-2tab.with one domphan forte( in morning),benz (3 a day) and a benadon , Now i am worried cause i have vaginal problem as itching,light pain.. is it the side effect of medicine?besides my period is not regular it s totally irregular it s stopped since last three months i am too much worried ...pls help me what should i do ? Thanks a lot
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
sonam ,u must know that doctor has given u medicine for TB.
it will take more month to cure ur problem
u need to continue with it
ya ,there is side effects due to drug ,which u r suffering ,
but we can control it with medicine
better to consult ur doc and discuss with him
he is the right one to give u advise
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor